Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 106, NWS Atlanta, GA

March 26, 2023Chattahoochee County, Muscogee County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 26, 2023, 4:36 PM EDT for Chattahoochee County, Muscogee County, Georgia. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2023, 4:36 PM EDT (20:36 UTC)
Expired
Mar 26, 2023, 5:15 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Chattahoochee County, GA, Muscogee County, GA

What was reported inside it

TimeReportWhereRemark
Mar 26, 4:55 PM EDTTSTM WND DMGBenning Hills, GATREES REPORTED DOWN ON HOMES.
Mar 26, 4:55 PM EDTHAIL 11 Sse Saint Marys Hills, GA1 INCH HAIL REPORTED AT ST. MARYS RD AND OAKLEY DR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.6 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2023-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1004 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2023-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1004 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
519 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

014 
WUUS52 KFFC 262036
SVRFFC
GAC053-215-262115-
/O.NEW.KFFC.SV.W.0106.230326T2036Z-230326T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
436 PM EDT Sun Mar 26 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Muscogee County in west central Georgia...
  Northwestern Chattahoochee County in west central Georgia...

* Until 515 PM EDT.

* At 436 PM EDT, a severe thunderstorm was located near the Russell 
  County Sports Complex, or 10 miles southwest of Phenix City, 
  moving northeast at 40 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Columbus, North Fort Benning, Bibb City, Upatoi, Fort
  Benning/lawson Army Air Fld, Saint Marys Hills, Edgewood, Flat
  Rock, Highland Park, Laurel Hills, Green Island Hills, Sand Hill,
  Battle Park, Vista Terrace, Columbus Metropolitan Airport, Rose
  Hill, Kenwood, Midland, Custer Road Terrace and Benning Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3261 8492 3261 8491 3258 8491 3258 8470
      3240 8475 3231 8496 3232 8500 3234 8501
      3238 8497 3239 8499 3239 8497 3241 8498
      3243 8496 3246 8500 3250 8500 3253 8501
TIME...MOT...LOC 2036Z 234DEG 36KT 3234 8510 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
173 
WWUS52 KFFC 262045
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
445 PM EDT Sun Mar 26 2023

GAC053-215-262115-
/O.CON.KFFC.SV.W.0106.000000T0000Z-230326T2115Z/
Muscogee GA-Chattahoochee GA-
445 PM EDT Sun Mar 26 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR MUSCOGEE AND NORTHWESTERN CHATTAHOOCHEE COUNTIES...

At 445 PM EDT, a severe thunderstorm was located 2 miels southwest 
of Carter Acres, or just west of downtown Columbus, moving northeast 
at 45 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Columbus, North Fort Benning, Bibb City, Upatoi, Fort Benning/lawson
Army Air Fld, Saint Marys Hills, Edgewood, Flat Rock, Highland Park,
Laurel Hills, Green Island Hills, Sand Hill, Battle Park, Vista
Terrace, Columbus Metropolitan Airport, Rose Hill, Kenwood, Midland,
Custer Road Terrace and Benning Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3261 8492 3261 8491 3258 8491 3258 8470
      3240 8475 3231 8496 3232 8500 3234 8501
      3238 8497 3239 8499 3239 8497 3241 8498
      3243 8496 3246 8500 3250 8500 3253 8501
TIME...MOT...LOC 2045Z 236DEG 38KT 3239 8499 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
793 
WWUS52 KFFC 262057
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
457 PM EDT Sun Mar 26 2023

GAC053-215-262115-
/O.CON.KFFC.SV.W.0106.000000T0000Z-230326T2115Z/
Muscogee GA-Chattahoochee GA-
457 PM EDT Sun Mar 26 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CENTRAL MUSCOGEE AND CENTRAL CHATTAHOOCHEE COUNTIES...

At 457 PM EDT, a severe thunderstorm was located over Vista Terrace,
or 3 miles east of downtown Columbus, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
North Fort Benning, Upatoi, Saint Marys Hills, Edgewood, Highland
Park, Sand Hill, Vista Terrace, Kenwood, Midland, Benning Hills,
Avondale, Benning Park and Flat Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3238 8488 3242 8497 3243 8496 3245 8499
      3258 8482 3258 8470 3240 8475 3240 8476
TIME...MOT...LOC 2057Z 243DEG 34KT 3244 8487 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:35 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Mar 26, 3:35 PM EDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Peachtree City GA
335 PM EDT Sun Mar 26 2023

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This evening through Monday)
Issued at 326 PM EDT Sun Mar 26 2023

The very active weather period will continue through the next 24
hours or so with additional waves of showers and thunderstorms
expected. This all comes courtesy of a slowly-northward-progressing
surface warm front that remains stretched across the area generally
in the vicinity of I-20 at this hour. While showers and
thunderstorms linger in the vicinity of this boundary this
afternoon, coverage and intensity has greatly waned as compared to
this morning. Earlier severe weather which brought tornadoes, large
hail, and flash flooding initiated courtesy of a shortwave
traversing along the boundary this morning, and the next round of
storms tonight will also be sparked in this manner.

The next in our series of disturbances will lift from the northern
Gulf Coast along the warm front from this afternoon into this
evening, with convection already sparking ahead of it at this hour.
While additional isolated thunderstorm development is possible over
the next few hours, hi-res CAMs are in fairly good agreement that
more widespread development is favored around and after 00Z ahead of
this wave.  Additionally, a weak surface low will develop along the
front and lift into the Tennessee Valley tonight into early Monday
morning. Widespread showers and thunderstorms will thus overspread
the area overnight, and hi-res guidance has increasingly indicated
storms will congeal into a cluster or complex as they progress
eastward. These storms along and south of the warm front will pose a
severe threat with damaging wind gusts and hail being most probable,
though a tornado threat will also exist as low-level shear increases
overnight into early Monday morning.

Additionally, there will be an ongoing risk for flash flooding,
particularly given that a swath of the area has received 1-3" of
rainfall with local totals upwards of 5" already today. With
additional amounts of 1-3" with locally higher additional amounts,
flash flooding would develop quickly. A Flood Watch for flash
flooding remains in effect through 12Z across this area where the
most significant rainfall totals have already occurred and
additional heaviest totals are forecast. This area is also
highlighted by a Moderate Risk for excessive rainfall from WPC.

Showers and thunderstorms will be shunted to the southeast through
the day on Monday as a cold front finally makes headway into north
Georgia. Drier and sunny conditions will spread into north Georgia
during the afternoon behind the front. Ongoing thunderstorms will be
largely be relegated to the southeast CWA by early afternoon, though
these storms could pose a continued severe risk. Activity should
finally exit the area by late afternoon/early evening Monday.

RW

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 326 PM EDT Sun Mar 26 2023

See Previous Long-Term Discussion Below...

Issued at 346 AM EDT Sun Mar 26 2023

A short-lived reprieve from a very active Short Term period will
begin Monday night as a weak frontal boundary stalls across Central
Georgia once again. With a reinforcing push from a drier,
continental airmass on its way, one final wave of precipitation is
expected Tuesday morning and afternoon. A weak upper-level impulse
will be moving embedded within quasi-zonal flow aloft with just
enough moisture and lift to squeezed out a round of numerous, light
showers and isolated thunderstorms primarily across Central Georgia
ahead of a stronger cold front forecast on Tuesday Night.

By Wednesday, a surface high pressure will finally dominate the
weather pattern across the state as surface dewpoints drop into the
mid 30s in North Georgia and mid 40s in Central Georgia. This break
in the active weather is expected to last roughly through Friday,
with some mid-level ridging setting up on Thursday morning through
Friday morning before upper-level southwesterly flow sets in. With
the surface high pressure in place, temperatures are expected to
gradually climb each day with highs in the upper 60s forecast on
Wednesday climb to near 80 on Friday. Additionally, PWATs will also
gradually increase as mid- and upper-level moisture advect in to the
area over the surface high with values jumping from 0.25-0.50 inches
on Wednesday morning to around 1.25 inches on Friday afternoon,
priming the area for the next round of active showers and storms.

On Saturday, an upper-level shortwave with an accompanied low
pressure system across the MidWest will pull up Gulf moisture into
the region before a cold front enters the Southeastern CONUS. Model
consensus is pretty high currently, but seeing how this is well in
the extended forecast, changes may occur in the coming days.
However, at this moment rain showers and thunderstorms are once
again expected, though there's hope that at least this system could
be one that exits quickly and doesn't linger for several days.

Thiem

&&

.AVIATION...
(18Z TAFS)
Issued at 141 PM EDT Sun Mar 26 2023

A very complex forecast will be in place over this TAF period with
rounds of showers and storms as well as reduced cigs/vsbys.
Initial shra/tsra have shifted largely south of ATL area sites,
though shra could potentially approach sites through this
afternoon. Otherwise, cigs will vary between MVFR and patchy IFR
at times this afternoon with IFR becoming predominant after 00Z.
Widespread shra/tsra also expected to return after 00Z and
spread SE through 12Z. Shra/tsra will end from NW to SE from
12-18Z Monday. Cigs will gradually improve after 15Z. Winds will
remain largely SSW this afternoon becoming SSE after 00Z and
returning SSW after 06Z at speeds 5-10 kts.

//ATL Confidence...18Z Update...
Low to medium on all elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          61  79  50  68 / 100  40  20  30
Atlanta         62  77  52  66 / 100  30  20  30
Blairsville     55  71  43  65 /  90  10  10  20
Cartersville    60  77  47  67 / 100  10  20  20
Columbus        64  80  55  70 /  80  70  30  60
Gainesville     60  77  50  66 / 100  20  20  20
Macon           65  79  55  70 /  80  70  30  40
Rome            60  77  48  69 /  90  10  10  20
Peachtree City  62  79  50  68 / 100  40  30  30
Vidalia         67  82  61  73 /  40  70  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Monday morning for GAZ036>039-046>062-
066>076-078>085-089>095.

&&

SHORT TERM...RW
LONG TERM....NListemaa
AVIATION...RW
Hazardous weather outlook, Mar 26, 9:06 AM EDT, 7 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
906 AM EDT Sun Mar 26 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
906 AM EDT Sun Mar 26 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A stationary frontal boundary will remain situated across north
and central portions of Georgia through tonight. The boundary
will serve as a focus for multiple waves of showers and
thunderstorms through early morning. Heavy rainfall will be
likely, and a Flash Flood Watch has been issued for widespread
totals of 1 to 3 inches of rainfall, with locally higher amounts
of up to 5 inches possible.

In addition, strong to severe storms will be possible later this
afternoon and into the overnight hours, mainly along and south of
the Interstate 20 corridor. The primary severe weather hazards
will be damaging wind gusts and large hail. Brief tornadoes will
also be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

There is the potential for multiple rounds of heavy showers and
thunderstorms through Tuesday, with strong to severe storms and
isolated flash flooding possible each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Mar 26, 2:03 PM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
203 PM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     FLASH FLOOD      2 NW LIFSEY SPRINGS     33.05N 84.40W
03/26/2023                   PIKE               GA   EMERGENCY MNGR

            INTERSECTION CLOSED DUE TO HIGH WATER.

&&

NLIST
Local storm report, Mar 26, 2:05 PM EDT, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
205 PM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     FLASH FLOOD      2 ESE CONCORD           33.08N 84.41W
03/26/2023                   PIKE               GA   EMERGENCY MNGR

            ROAD CLOSED DUE TO HIGH WATER.

&&

NLIST
Local storm report, Mar 26, 2:06 PM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
206 PM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0206 PM     FLASH FLOOD      2 SSW LIFSEY SPRINGS    33.01N 84.39W
03/26/2023                   PIKE               GA   EMERGENCY MNGR

            ROAD CLOSED DUE TO HIGH WATER.

&&

NLIST
Local storm report, Mar 26, 2:08 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
208 PM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     FLASH FLOOD      3 S CONCORD             33.05N 84.44W
03/26/2023                   PIKE               GA   EMERGENCY MNGR

            ROAD CLOSED DUE TO HIGH WATER.

&&

NLIST
Local storm report, Mar 26, 2:12 PM EDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
212 PM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     FLASH FLOOD      3 ESE ZEBULON           33.09N 84.30W
03/26/2023                   PIKE               GA   EMERGENCY MNGR

            CAMPGROUND ROAD IS WASHED OUT.

&&

NLIST
Local storm report, Mar 26, 2:13 PM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 PM EDT SUN MAR 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     FLASH FLOOD      1 NW MOLENA             33.02N 84.51W
03/26/2023                   PIKE               GA   EMERGENCY MNGR

            DANIEL ROAD CLOSED DUE TO HIGH WATER.

&&

NLIST

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 8:17 PM EDTSpecial Weather StatementFFCStewart28 min
Mar 25, 9:26 PM EDTSpecial Weather StatementFFCMuscogee34 min
Mar 26, 3:09 AM EDTSpecial Weather StatementFFCTroup36 min
Mar 26, 4:11 AM EDTSevere Thunderstorm WarningFFCHarris, Troup64 min
Mar 26, 4:28 AM EDTSpecial Weather StatementFFCHeard32 min
Mar 26, 4:55 AM EDTSevere Thunderstorm WarningFFCMeriwether50 min
Mar 26, 5:03 AM EDTSevere Thunderstorm WarningFFCCoweta, Heard27 min
Mar 26, 5:24 AM EDTSevere Thunderstorm Warning Considerable damage threatFFCClayton, Coweta, Fayette, Henry, Spalding51 min
Mar 26, 5:28 AM EDTSevere Thunderstorm WarningFFCLamar, Pike, Upson47 min
Mar 26, 5:37 AM EDTSevere Thunderstorm WarningFFCTroup38 min
Mar 26, 5:39 AM EDTSpecial Weather StatementFFCHeard51 min
Mar 26, 5:52 AM EDTSpecial Weather StatementFFCUpson8 min
Mar 26, 6:02 AM EDTSpecial Weather StatementFFCMonroe43 min
Mar 26, 6:05 AM EDTSevere Thunderstorm WarningFFCButts, Henry, Spalding40 min
Mar 26, 6:10 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Jones, Lamar, Monroe, Putnam50 min
Mar 26, 6:11 AM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup34 min
Mar 26, 6:31 AM EDTSevere Thunderstorm WarningFFCTroup59 min
Mar 26, 6:34 AM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Putnam12 min
Mar 26, 6:38 AM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Lamar, Meriwether, Pike, Spalding52 min
Mar 26, 6:52 AM EDTTornado WarningFFCHarris, Meriwether, Troup38 min
Mar 26, 6:57 AM EDTSevere Thunderstorm WarningFFCBaldwin, Greene, Hancock, Jasper, Jones, Putnam48 min
Mar 26, 7:11 AM EDTSevere Thunderstorm WarningFFCMeriwether49 min
Mar 26, 7:23 AM EDTSevere Thunderstorm WarningFFCButts, Henry, Lamar, Monroe, Pike, Spalding32 min
Mar 26, 7:25 AM EDTSevere Thunderstorm WarningFFCMeriwether35 min
Mar 26, 7:37 AM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Washington53 min
Mar 26, 7:41 AM EDTTornado WarningFFCBaldwin, Hancock34 min
Mar 26, 7:45 AM EDTSevere Thunderstorm WarningFFCLamar, Meriwether, Pike, Upson30 min
Mar 26, 7:58 AM EDTSpecial Weather StatementFFCPutnam47 min
Mar 26, 8:01 AM EDTSpecial Weather StatementFFCTroup44 min
Mar 26, 8:05 AM EDTSpecial Weather StatementFFCButts40 min
Mar 26, 8:15 AM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington45 min
Mar 26, 8:16 AM EDTSpecial Weather StatementFFCUpson29 min
Mar 26, 8:31 AM EDTFlash Flood WarningFFCMeriwether, Pike, Upson8 hr
Mar 26, 8:50 AM EDTSpecial Weather StatementFFCLamar, Monroe, Pike55 min
Mar 26, 8:56 AM EDTFlood WatchFFCBaldwin, Banks, Barrow, Bibb, Butts, Carroll and 55 more29 hr
Mar 26, 9:13 AM EDTSpecial Weather StatementFFCTroup47 min
Mar 26, 9:15 AM EDTSpecial Weather StatementFFCJasper30 min
Mar 26, 9:35 AM EDTFlash Flood WarningFFCJasper, Jones, Lamar, Monroe, Putnam6 hr
Mar 26, 9:39 AM EDTSpecial Weather StatementFFCHancock, Warren66 min
Mar 26, 9:47 AM EDTFlash Flood WarningFFCMeriwether, Pike, Troup4 hr
Mar 26, 9:58 AM EDTSpecial Weather StatementFFCGlascock32 min
Mar 26, 10:04 AM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren26 min
Mar 26, 10:06 AM EDTRiver Flood WarningFFCFayette, Spalding56 hr
Mar 26, 10:26 AM EDTFlash Flood WarningFFCBaldwin, Hancock, Putnam, Warren6 hr
Mar 26, 10:36 AM EDTSpecial Weather StatementFFCBaldwin, Glascock54 min
Mar 26, 11:12 AM EDTSpecial Weather StatementFFCTroup33 min
Mar 26, 12:08 PM EDTRiver Flood WarningFFCJones42 hr
Mar 26, 2:52 PM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson53 hr
Mar 26, 3:00 PM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson6 days
Mar 26, 4:16 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Mar 26, 5:00 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCStewart, Webster45 min
Mar 26, 5:04 PM EDTRiver Flood WarningFFCTroup51 hr
Mar 26, 5:06 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee, Talbot39 min
Mar 26, 5:35 PM EDTSpecial Weather StatementFFCUpson25 min
Mar 26, 5:39 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCStewart, Webster51 min
Mar 26, 6:15 PM EDTSpecial Weather StatementFFCSchley30 min
Mar 26, 6:46 PM EDTSpecial Weather StatementFFCMacon, Schley29 min
Mar 26, 7:10 PM EDTSpecial Weather StatementFFCHarris35 min
Mar 26, 7:19 PM EDTSevere Thunderstorm WarningFFCHarris, Troup41 min
Mar 26, 7:50 PM EDTSpecial Weather StatementFFCHenry25 min
Mar 26, 7:52 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.